I was prescribed 50,000 of vit. d 2. Hours after taking the meds, I began to experience muscle pain and joint pain. I spoke with my druggist and he said he had not heard of such a side effect. I am hoping you can help me out and suggest of alterative ideas.

Asked by  mvcday85088800 on December 27, 2015

Answers

  • mvcday85088800
    Participant
     mvcday85088800 on

    See title

    Answered by  mvcday85088800 on

  • IAW
    Participant
     IAW on

    The following are symptoms of hypercalcemia and include: feeling sick or being sick, poor appetite or loss of appetite, feeling very thirsty, passing urine often, constipation or diarrhea, abdominal pain, muscle weakness or pain, feeling confused, feeling tired and bone pain. Sometimes either taking too much Vitamin D or taking Vitamin D when you have an underlying condition can cause this hypercalcemia. I would not take anymore and contact your doctor and tell them what happened.
    We do not promote taking D2 because D3 is better for humans. Since I am not a doctor I also do not know if you were to take D3 and take a “smaller” amount daily, if that would work or whether you would end up with the hypercalcemia no matter what amount you would take. Let me know if you have anymore questions.

    Answered by  IAW on

Recent Discussion

Popular Questions